# SDR AALA201605129001

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 56,363 hours, 24,038 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Actuator
- Part number: 2271500002
- Part serial: 0963
- Condition: Defective
- Location: Nlg
- Part time: 56,364 hours, 24,038 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  DURING CLIMB, AT GEAR RETRACTION RECEIVED, LG DOOR NOT CLOSED.  RECYCLED GEAR IAW ECAM MSG.  AFTER LANDING RECEIVED, LG SYS DISAGREE, MSG.  R & R THE NLG DOOR ACTUATOR, ACCOMPLISHED LEAK CHECK& PERFORMED SATISFACTORY RETRACTION & EXTENSION OF NLG DEAR DOOR SYS IAW AMM 32-31-16-400-001-A.
